MathSciNet Relay Station
MathSciNet bibliographic data
MR2557184 (2011b:47042) 47B07 (47B38)
Hernández, Francisco L.; Semenov, Evgeny M.; Tradacete, Pedro Strictly singular operators on $L\sb p$ spaces and interpolation. Proc. Amer. Math. Soc. 138 (2010), no. 2, 675–686.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement